Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 3.

Giraldo Suárez, Luis y Gómez-Mont, X. y Mardešic, P. (1999) Computation of topological numbers via linear algebra: hypersurfaces, vector fields and vector fields on hypersurfaces. In Complex geometry of groups. Contemporary Mathematics (240). American Mathematical Society, Providence, pp. 175-182. ISBN 0-8218-1381-1

Giraldo Suárez, Luis y Gómez-Mont, X. y Mardešic, P. (2008) Flags in zero dimensional complete intersection algebras and indices of real vector fields. Mathematische Zeitschrift, 260 (1). pp. 77-91. ISSN 0025-5874

Giraldo Suárez, Luis y Gómez-Mont, X. y Mardešic, P. (2002) On the index of vector fields tangent to hypersurfaces with non-isolated singularities. Journal of the London Mathematical Society. Second Series, 65 (2). pp. 418-438. ISSN 0024-6107

Esta lista fue generada el Fri Dec 2 02:42:53 2016 CET.